Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 3, NWS Fort Worth, TX

April 16, 2015Palo Pinto County, Texas

NWS Fort Worth, TX issued this flash flood warning at Apr 16, 2015, 3:36 PM CDT for Palo Pinto County, Texas. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 16, 2015, 3:36 PM CDT (20:36 UTC)
Expired
Apr 16, 2015, 5:30 PM CDT
In force
114 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Palo Pinto County, TX

The radar

The Dyess AFB radar (KDYX), 95 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 521 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
521 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

533 
WGUS54 KFWD 162036
FFWFWD
TXC363-162230-
/O.NEW.KFWD.FF.W.0003.150416T2036Z-150416T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
336 PM CDT THU APR 16 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 530 PM CDT
    
* AT 334 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED AS 
  A RESULT. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MINERAL WELLS AND GRAFORD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3295 9845 3295 9843 3301 9843 3300 9805
      3264 9807 3278 9841

$$

AJS
2 follow-up statements
209 
WGUS74 KFWD 162121
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
421 PM CDT THU APR 16 2015

TXC363-162230-
/O.CON.KFWD.FF.W.0003.000000T0000Z-150416T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PALO PINTO TX-
421 PM CDT THU APR 16 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
NORTHEASTERN PALO PINTO COUNTY...

AT 418 PM CDT...THUNDERSTORMS THAT HAD PRODUCED HEAVY RAIN HAVE 
EXITED THE WARNED AREA. HOWEVER...RESIDUAL FLASH FLOODING FROM THE 
EARLIER RAINFALL IS STILL POSSIBLE OVER THE NEXT COUPLE OF HOURS. 
 

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE... MINERAL WELLS 
AND GRAFORD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3270 9807 3279 9830 3301 9831 3300 9805

$$

AJS
994 
WGUS74 KFWD 162224
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
524 PM CDT THU APR 16 2015

TXC363-162230-
/O.EXP.KFWD.FF.W.0003.000000T0000Z-150416T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PALO PINTO TX-
524 PM CDT THU APR 16 2015

...THE FLASH FLOOD WARNING FOR NORTHEASTERN PALO PINTO COUNTY WILL
EXPIRE AT 530 PM CDT...

THE HEAVY RAIN HAS ENDED FOR THE WARNED AREA...BUT RESIDUAL MINOR 
FLOODING IS POSSIBLE.

LAT...LON 3270 9807 3279 9830 3301 9831 3300 9805

$$

AJS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 16, 12:48 PM CDT, 2 hours 48 minutes earlier.

Area forecast discussion, Apr 16, 12:48 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1248 PM CDT THU APR 16 2015

.AVIATION...
MVFR CIGS ARE HANGING AROUND SEVERAL SITES THIS AFTERNOON...BUT
SHOULD EVENTUALLY LIFT TO VFR DURING THEN NEXT COUPLE OF HOURS.
MEANWHILE...INSTABILITY IS ON THE INCREASE THIS AFTERNOON AS
TEMPERATURES CLIMB INTO THE 70S. A DISTURBANCE ROTATING AROUND THE
UPPER LOW /CENTERED OVER THE 4-CORNERS REGION/ IS RESPONSIBLE FOR
THE THUNDERSTORM DEVELOPMENT JUST SOUTHWEST OF MNZ. ADDITIONAL
SHOWERS AND THUNDERSTORMS ARE LIKELY AS THE DISTURBANCE MOVES
NORTHEAST. THE MOST LIKELY TIME FOR CONVECTION IN AND AROUND THE
METROPLEX STILL LOOKS TO BEGIN AROUND 23Z...WITH ACTIVITY WINDING
DOWN AROUND 17/03Z. THE LATEST HI RESOLUTION MODEL GUIDANCE
INDICATES THAT MOST CONVECTION WILL BE CENTERED JUST SOUTH OF THE
METROPLEX TAF LOACTIONS. WE WILL KEEP VCTS AT ALL DFW AREA LOCATIONS
AND POSSIBLY AMEND IN THE NEXT FEW HOURS TO INCLUDE A TEMPO
IF/WHEN THE TIMING BECOMES MORE CLEAR. THE WACO TAF MAY NEED TO BE
AMENDED SOONER BASED ON RADAR TRENDS...AS STORM COVERAGE WILL BE A
LITTLE HIGHER IN AND AROUND THE KACT AREA. OTHERWISE WINDS SHOULD
REMAIN OUT OF THE SOUTHEAST 10-15 KT.

LOW CIGS WILL SURGE BACK NORTH OVERNIGHT ONCE CONVECTION WINDS
DOWN...REACHING ALL LOCATIONS BY 12Z. ADDITIONAL STORMS WILL BE
POSSIBLE LATE FRIDAY...JUST BEYOND THIS FORECAST CYCLE.

30

&&

.UPDATE...
THUNDERSTORMS ARE STARTING TO INTENSIFY LATE THIS MORNING
SOUTHWEST OF THE FORECAST AREA BETWEEN BROWNWOOD AND JUNCTION
AHEAD OF AN ADVANCING SHORTWAVE. EXPECT THIS ACTIVITY TO INCREASE
IN THE AREAL COVERAGE THIS AFTERNOON AS IT MOVES NORTHEAST. HAVE
ONLY MADE TO SOME MINOR ADJUSTMENTS TO THE PREVIOUS FORECAST TO
ACCOUNT FOR ON-GOING TRENDS.

58

&&

.PREV DISCUSSION... /ISSUED 339 AM CDT THU APR 16 2015/
AN UPPER LEVEL LOW PRESSURE SYSTEM WILL DEEPEN NEAR THE FOUR
CORNERS REGION TODAY. LARGE SCALE UPWARD VERTICAL MOTION WILL
STEADILY INCREASE FROM SOUTHWEST TO NORTHEAST TODAY WHICH WILL
DESTABILIZE THE AIR ACROSS NORTH TEXAS. THE ONLY INGREDIENT
NECESSARY FOR THUNDERSTORMS THAT WILL BE QUESTIONABLE IS A SOURCE
OF MECHANICAL LIFT. IT APPEARS THAT THE DRYLINE WILL REMAIN
ACROSS THE HIGH PLAINS OF TEXAS THROUGH THE AFTERNOON AND NOT BE A
FACTOR. HOWEVER...MODELS DO INDICATE THAT A WEAK SHORTWAVE WILL
MOVE OUT OF SOUTHWEST TEXAS AND SHOULD PROVIDE THE NECESSARY
FORCING FOR STORM DEVELOPMENT LATE THIS AFTERNOON. ANY STORMS
WHICH DO DEVELOP THIS AFTERNOON WILL HAVE A POTENTIAL TO BECOME
SEVERE WITH LARGE HAIL AND DAMAGING WINDS...ESPECIALLY ACROSS THE
SOUTHWEST QUARTER OF THE REGION WHERE INSTABILITY WILL BE THE MOST
FAVORABLE.

STORMS SHOULD FOLLOW THE SHORTWAVE AS IT MOVES NORTHEAST THIS
EVENING. MID LEVEL INSTABILITY WILL NOT BE NEARLY AS STRONG ACROSS
THE EASTERN ZONES OF NORTH TEXAS AND THE GENERAL TREND WILL BE FOR
STORMS TO WEAKEN AS THE MOVE NORTHEAST. A FEW OF THE MODEL
SOLUTIONS DO DEVELOP A SECOND AREA OF CONVECTION ACROSS THE
SOUTHWEST ZONES LATE IN THE EVENING AS A 30+ KNOT LOW LEVEL JET
DEVELOPS. THE FATE OF THIS DEVELOPMENT HINGES LARGELY ON THE
SPEED OF THE SHORTWAVE THIS AFTERNOON SINCE A PERIOD OF LARGE
SCALE SUBSIDENCE WILL SET UP IN ITS WAKE. WE HAVE OPTED TO KEEP
CHANCE POPS ACROSS MOST OF THE AREA OVERNIGHT TONIGHT BUT DO NOT
FEEL A WIDE SPREAD RAIN EVENT WILL OCCUR...ESPECIALLY NORTH OF
THE INTERSTATE 20 CORRIDOR.

THE HIGH PLAINS UPPER LOW WILL BEGIN TO MOVE SLOWLY EAST/NORTHEAST
ON FRIDAY WHICH WILL ALLOW THE DRYLINE TO MOVE A BIT CLOSER TO
NORTH TEXAS DURING THE AFTERNOON. THE PERSISTENT LARGE SCALE
UPWARD VERTICAL MOTION OVER THE REGION WILL CONTINUE TO
DESTABILIZE THE ATMOSPHERE AND ABUNDANT MOISTURE WILL REMAIN IN
PLACE. THEREFORE...SCATTERED THUNDERSTORMS WILL CONTINUE TO BE
POSSIBLE ON FRIDAY...ESPECIALLY DURING THE AFTERNOON AND EVENING
WHEN ANOTHER SHORTWAVE TRANSLATES ACROSS THE REGION.

THUNDERSTORM CHANCES WILL CONTINUE THROUGH SATURDAY AS THE UPPER
LOW MEANDERS ACROSS SOUTHEASTERN COLORADO AND SOME WEAK RIPPLES
EMBEDDED IN SOUTHWEST FLOW ALOFT MOVE ACROSS NORTH TEXAS.

THE UPPER LOW WILL FINALLY BEGIN TO OPEN UP AND MOVE EASTWARD
ACROSS KANSAS AND OKLAHOMA ON SATURDAY NIGHT WHICH WILL ALLOW A
COLD FRONT TO MOVE ACROSS THE SOUTHERN PLAINS. SHOWERS AND STORMS
ARE POSSIBLE ALONG THE FRONT...BUT THE BEST LARGE SCALE DYNAMICS
WILL REMAIN NORTH OF THE REGION. STORM CHANCES WILL DECREASE FROM
WEST TO EAST SATURDAY NIGHT THROUGH SUNDAY MORNING AS DRY AIR
MOVES IN BEHIND THE FRONT.

SUNDAY AFTERNOON THROUGH MONDAY WILL BE DRY AND QUIET ACROSS THE
REGION WITH NORTH TO NORTHEAST FLOW AT THE SURFACE AND ZONAL FLOW
ALOFT. A WEAK SHORT WAVE IS PROGGED BY THE GFS AND ECMWF TO MOVE
EAST FROM THE HIGH PLAINS MONDAY THROUGH TUESDAY. THIS SYSTEM
COULD RESULT IN A FEW ELEVATED SHOWERS AND THUNDERSTORMS...
ESPECIALLY NEAR THE RED RIVER.

LOW LEVEL MOISTURE WILL BE ON THE INCREASE TUESDAY NIGHT THROUGH
WEDNESDAY AS SURFACE LOW PRESSURE DEEPENS ACROSS THE CENTRAL HIGH
PLAINS. SOME WEAK DISTURBANCES MOVING THROUGH WESTERLY FLOW ALOFT
WILL RESULT IN A CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY
NIGHT THROUGH WEDNESDAY.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  79  66  79  65  81 /  40  60  50  40  40
WACO, TX              80  65  78  62  80 /  50  60  50  50  40
PARIS, TX             78  64  79  64  76 /  30  30  50  50  40
DENTON, TX            78  64  78  60  79 /  40  50  50  40  40
MCKINNEY, TX          77  64  79  59  76 /  30  50  50  40  40
DALLAS, TX            77  67  79  64  78 /  40  60  50  40  40
TERRELL, TX           78  67  78  63  78 /  40  60  50  50  40
CORSICANA, TX         78  67  78  64  77 /  50  60  50  50  40
TEMPLE, TX            81  65  78  62  79 /  60  60  60  50  40
MINERAL WELLS, TX     79  63  78  59  80 /  60  50  50  40  40

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

30/58
Hazardous weather outlook, Apr 16, 10:28 AM CDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1028 AM CDT THU APR 16 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171145-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1028 AM CDT THU APR 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING ACROSS MUCH
OF NORTH TEXAS. SOME STORMS WILL BECOME SEVERE...WITH LARGE HAIL
AND DAMAGING WINDS. THE BEST POTENTIAL FOR SEVERE STORMS WILL BE
WEST OF A LINE FROM BOWIE TO DALLAS TO PALESTINE. THERE IS ALSO A
LOW-END TORNADO THREAT WEST OF THE INTERSTATE 35 CORRIDOR.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THUNDERSTORM CHANCES WILL CONTINUE FRIDAY AND SATURDAY...BEFORE
TAPERING OFF ON SUNDAY. THE THREAT OF SEVERE STORMS WILL
CONTINUE...ESPECIALLY FRIDAY AFTERNOON AND EVENING. LOCALLY HEAVY
RAIN COULD RESULT IN SOME FLOODING ISSUES DURING THE PERIOD.

AFTER A STORM-FREE PERIOD SUNDAY NIGHT AND MONDAY...LOW
THUNDERSTORM CHANCES WILL RETURN MONDAY NIGHT AND CONTINUE THROUGH
AT LEAST WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON AND
EVENING...PARTICULARLY WEST OF A LINE FROM BOWIE TO DALLAS TO
PALESTINE.

In the hours before

Special weather statement, Apr 16, 2:12 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
212 PM CDT THU APR 16 2015

TXZ116-162000-
PALO PINTO TX-
212 PM CDT THU APR 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALO PINTO COUNTY
UNTIL 300 PM CDT...

AT 211 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF MINERAL WELLS...MOVING NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WINDS OF UP TO 30 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MINERAL WELLS AND GRAFORD.

LAT...LON 3301 9821 3300 9806 3276 9806 3263 9816
      3271 9835
TIME...MOT...LOC 1911Z 207DEG 23KT 3275 9821

15-BAIN
Local storm report, Apr 16, 2:32 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
232 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             EVANT                   31.47N  98.14W
04/16/2015  E1.00 INCH       CORYELL            TX   LAW ENFORCEMENT

            DIME TO QUARTER SIZE HAIL WITH HEAVY RAIN IN EVANT
Local storm report, Apr 16, 2:35 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
235 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     HAIL             GATESVILLE              31.43N  97.75W
04/16/2015  E1.00 INCH       CORYELL            TX   PUBLIC
Special weather statement, Apr 16, 2:37 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
237 PM CDT THU APR 16 2015

TXZ116-130-162015-
PALO PINTO TX-ERATH TX-
237 PM CDT THU APR 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EASTLAND...NORTH
CENTRAL ERATH AND SOUTHEASTERN PALO PINTO COUNTIES UNTIL 315 PM
CDT...

AT 237 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GORDON...OR 19 MILES EAST OF RANGER...MOVING NORTH AT 15 MPH.

NICKEL SIZE HAIL AND WINDS OF UP TO 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GORDON AND MINGUS.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 364 AND 381.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3267 9838 3265 9813 3251 9821 3245 9838
      3251 9847 3251 9848
TIME...MOT...LOC 1937Z 201DEG 14KT 3253 9835

15-BAIN
Special weather statement, Apr 16, 2:58 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
258 PM CDT THU APR 16 2015

TXZ144-145-157-159-162100-
MCLENNAN TX-CORYELL TX-HILL TX-BOSQUE TX-
258 PM CDT THU APR 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MCLENNAN...SOUTHEASTERN
BOSQUE...SOUTHWESTERN HILL AND NORTHEASTERN CORYELL COUNTIES UNTIL
400 PM CDT...

AT 258 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES WEST OF CRAWFORD...OR 10 MILES NORTHEAST OF GATESVILLE...MOVING
NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WACO...HEWITT...ROBINSON...BELLMEAD...WOODWAY...LACY-LAKEVIEW...
MCGREGOR...CLIFTON...BEVERLY HILLS...VALLEY MILLS...CRAWFORD...MOTHER
NEFF STATE PARK...NORTHCREST...GHOLSON...OGLESBY AND ROSS.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 326 AND 348.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3131 9746 3152 9758 3176 9782 3194 9742
      3179 9711 3150 9706
TIME...MOT...LOC 1958Z 242DEG 23KT 3156 9762

15-BAIN
Local storm report, Apr 16, 3:30 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
330 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     HAIL             MCGREGOR                31.43N  97.42W
04/16/2015  E0.88 INCH       MCLENNAN           TX   PUBLIC

            PEA TO NICKEL SIZE IN MCGREGOR AND ABOUT 40 MPH WIND

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 12:52 PM CDTSpecial Weather StatementFWDHamilton38 min
Apr 16, 1:20 PM CDTSpecial Weather StatementFWDLampasas55 min
Apr 16, 1:25 PM CDTSpecial Weather StatementFWDHamilton50 min
Apr 16, 1:37 PM CDTSpecial Weather StatementFWDLampasas38 min
Apr 16, 1:50 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas, Mills55 min
Apr 16, 2:12 PM CDTSpecial Weather StatementFWDPalo Pinto48 min
Apr 16, 2:15 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton60 min
Apr 16, 2:37 PM CDTSpecial Weather StatementFWDPalo Pinto38 min
Apr 16, 2:58 PM CDTSpecial Weather StatementFWDMcLennan62 min
Apr 16, 3:06 PM CDTSevere Thunderstorm WarningFWDPalo Pinto54 min
Apr 16, 3:41 PM CDTSpecial Weather StatementFWDFalls, Hill, McLennan49 min
Apr 16, 3:44 PM CDTAreal Flood AdvisoryFWDMcLennan61 min
Apr 16, 3:52 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker40 min
Apr 16, 4:18 PM CDTSpecial Weather StatementFWDNavarro57 min
Apr 16, 4:43 PM CDTSpecial Weather StatementFWDLimestone47 min
Apr 16, 5:04 PM CDTSpecial Weather StatementFWDKaufman41 min
Apr 16, 5:14 PM CDTSpecial Weather StatementFWDFreestone46 min
Apr 16, 5:18 PM CDTAreal Flood AdvisoryFWDFreestone117 min
Apr 16, 5:19 PM CDTSpecial Weather StatementFWDHenderson56 min
Apr 16, 5:38 PM CDTSpecial Weather StatementFWDDelta37 min
Apr 16, 5:41 PM CDTSpecial Weather StatementFWDVan Zandt49 min
Apr 16, 5:48 PM CDTSpecial Weather StatementFWDAnderson42 min
Apr 16, 6:04 PM CDTSpecial Weather StatementFWDVan Zandt41 min
Apr 16, 6:09 PM CDTAreal Flood AdvisoryFWDAnderson, Henderson66 min
Apr 16, 6:10 PM CDTSpecial Weather StatementFWDHopkins50 min
Apr 16, 6:17 PM CDTSpecial Weather StatementFWDAnderson, Henderson43 min
Apr 16, 6:25 PM CDTAreal Flood AdvisoryFWDHopkins, Hunt65 min
Apr 16, 6:43 PM CDTSevere Thunderstorm WarningFWDVan Zandt47 min
Apr 16, 6:49 PM CDTAreal Flood AdvisoryFWDAnderson56 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.